[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] stomach pain/nausea



Hi Amy,

I myself have been experiencing stomach upset like the
one you describe.  I have had it for so long that I
can't even tell you when it first started.  It is  a
terrible feling that never seems to go away. 
Sometimes it wakes me at 3 am or 4 am, I have had so
much pepto and mylanta and maalox that I should buy
stock in the companies.  The doctors do not know what
is causing it, they assume it is due to stress and
high blood sugars, but as you I often get that feeling
even when my BS are very good.  I try to stay away
from certain foods that seem to aggravate the feeling
for me, usually a lot of starchy foods if eaten in
large quantities even if BS are ok will cause me to
feel ill, also some dairy foods will cause me to
become very nauseous, even lactaid milk.
I hope you are able to find a solution to your problem
and keep in touch let me know if anything seems to
help you feel better.


Daniela

Dx'd at age 13 in 1/90, pumping with Peanut (Blue MM
507 C) since 5/99
--- Amy Martin <email @ redacted> wrote:
> Has anyone else had stomach pain eveyr morning they
> wake up (regardless of blood sugar..high low,
> indifferent) which is so much you're ready to puke.
> Granted, when I'm 333 fasting, I can understand it,
> but more often then not I THINK I'm 500 but I"m 110
> and ready to puke. I never had so many upset
> stomachs
> on shots and now it just gets worse it seems. I've
> always said I have a bad stomach. Today was an
> exceptoin (first day in 6 days) I didn't feel like
> that, but I also was so low that I was out of it and
> almost had to be dragged out of bed to get up at 6am
> to go to work...but within 2 hours my stomach wzs
> upset only escalating int eh afternoon to actually
> below my waistband which was al\so where i have a
> nice
> 2 inch bruise from a set my body didn't like. 
>  Anyone else notice this? I"m starting on a medicine
> tomorrow for something unrelated which has nausea as
> a
> side effect and I hope i don't get it b/c I already
> use enough Imodium and pepto..
>  Amy
> 
> __________________________________________________
> Do You Yahoo!?
> Yahoo! Shopping - Thousands of Stores. Millions of
> Products.
> http://shopping.yahoo.com/
>
----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
> send a DONATION
http://www.Insulin-Pumpers.org/donate.shtml


=====
Never underestimate the power of touch!

__________________________________________________
Do You Yahoo!?
Yahoo! Shopping - Thousands of Stores. Millions of Products.
http://shopping.yahoo.com/
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml